# SDR UPS96220501

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON FLOOR BEAM UPPER CAP, STA 344, BL ZERO TO LBL 30.  REMOVED CORRODED STA 344 FLOOR BEAM UPPERCAP FROM RBL 8 TO LBL 66 AND REPAIRED FLOOR BEAM IAW SRM 53-10-8, FIG 9.
